Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Homotopy of Non-Singular Vector Fields to Structurally Stable Ones

Daniel Asimov
Annals of Mathematics
Second Series, Vol. 102, No. 1 (Jul., 1975), pp. 55-65
Published by: Annals of Mathematics
DOI: 10.2307/1970973
Stable URL: http://www.jstor.org/stable/1970973
Page Count: 11
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Homotopy of Non-Singular Vector Fields to Structurally Stable Ones
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[55]
    [55]
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65